Journal of Modern Physics

Journal of Modern Physics

ISSN Print: 2153-1196
ISSN Online: 2153-120X
www.scirp.org/journal/jmp
E-mail: jmp@scirp.org
"Conformal Evolution of Waves in the Yang-Mills Condensate: The Quasi-Classical Approach"
written by Roman Pasechnik, George Prokhorov, Grigory Vereshkov,
published by Journal of Modern Physics, Vol.5 No.5, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Cosmology from Strong Interactions
arXiv preprint arXiv …, 2022
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top